International Journal of Mathematics and Mathematical Sciences
Volume 12 (1989), Issue 2, Pages 409-412
Periodic orbits of maps with an infinite number of partition points
Department of Mathematics, Loyola Campus, Concordia University, Montreal H4B 1R6, Canada
Received 21 January 1987; Revised 5 November 1987
Copyright © 1989 Manny Scarowsky and Abraham Boyarsky. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This article has no abstract.